default-icon
Frequent urination
I had taken lithium for 3 months and during this I started urinating frequently now my 3months are still I m urinating frequently I m very upset because of this I was given lithium 600mg what should I do all my urine test are normal
298 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

Hello sir, Needs proper details please consult directly on eight nine two zero three seven one eight zero eight
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +132
Consult with a doctor
Online now
Lithium induced diabetes insipidus Consult psychiatrist and Change over to other drugs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can request your psychiatrist to shift you to an alternative drug.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There is a possibility that you have Lithium induced Diabetes insipidus. It can be treated. Do not worry.kindly consider taking a consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult psychiatrist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult online for detailed treatment plan and consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult with the psychiatrist and change the medicines
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult with a Endocrinologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.